See Alike in...

Alike App

Browser

DaddyApple

600d

Good afternoon, This is my 1st ever post reaching out and trying to get some answers around my health issues that all the Dr's and specialist I see have had trouble fully helping. I honestly don't know where to start this conversation.. Last year I got my blood labs back saying I had severely low testosterone 125. I've since been on T shots that helped tremendously but then had to be taken off them due to some side affects..high red blood cell count seen by my red legs. My last blood labs this past Fri said my testosterone level is now 91. Im awaiting a call back from my endocrinologist. This journey has taken me to where I'm now currently on humira shots for a new diagnosis of HS (Hidradenitis Suppurativa) Ozempic shots for being over weight. Metformin pills for pre-diabetes and atorvastatin pills for high A1C.. I have low libido and barely ever orgasm with my partner and never have ever from oral. I tend to overheat through all the seasons and have never gotten any help with that from Dr's besides them saying I'm over weight. I just got my cpap yesterday for my diagnosis of severe sleep apnea.. Any help or guidance anyone may have would be greatly appreciated!

    • Cory89

      414d

      You should consider treating the sleep apnea as sleep is essential to testosterone production and get your weight into a healthy range. Do strength training as I believe that having a good amount of muscle helps with testosterone production as well. To some up healthy weight and sleeping better could potentially correct the issue but obviously the doctors should keep an eye on your testosterone. Having untreated sleep apnea can increase the risk of having high red blood cells when combined with testosterone treatment so get your sleep apnea treated and get a sleep study to show the treatment is effective and ask to restart testosterone. My testosterone wasn't as low as yours but back when I was about 85kg my testosterone was about 300 so not great to start with and gained weight and got to 127kg and my testosterone went to about 155. I'm on Sustanon 250 and was having every 3 weeks and just changed to every 2 weeks as just before I'm due my levels drop to pre treatment levels. My weight has been dropping now 120kg started treatment December 7th 2022 and literally just started having the shot every 2 weeks.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion